# SDR SWIA201231045

- Difficulty date: June 18, 2012
- Submitted: June 22, 2012
- Operation: Air carrier
- Aircraft: N886AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7531
- Aircraft time: 24,274 hours, 21,538 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Out Of Position
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

GEAR UP DISAGREE.  (FLT 2997)  FOUND WOW SENSOR BRACKET ON NOSE GEAR OUT OF POSITION.  REPOSITIONED BRACKET FOR WOW SENSOR.
